Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Non-conjugate osculating quadrics of a curve on a surface


Author: R. C. Bullock
Journal: Trans. Amer. Math. Soc. 35 (1933), 518-531
MSC: Primary 14N05; Secondary 14H99, 14J99
MathSciNet review: 1501699
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14N05, 14H99, 14J99

Retrieve articles in all journals with MSC: 14N05, 14H99, 14J99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501699-1
PII: S 0002-9947(1933)1501699-1
Article copyright: © Copyright 1933 American Mathematical Society